On the spectrum of A(Ω) and $H^∞(Ω)$

Volume 58 / 1993

Urban Cegrell Annales Polonici Mathematici 58 (1993), 193-199 DOI: 10.4064/ap-58-2-193-199


We study some properties of the maximal ideal space of the bounded holomorphic functions in several variables. Two examples of bounded balanced domains are introduced, both having non-trivial maximal ideals.


  • Urban Cegrell

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image